# SDR P5CA0401052

- Difficulty date: March 8, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 20,961 hours, 2,824 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: 60B003043
- Part serial: 61319
- Condition: Malfunctioned
- Location: Door Latch
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SIDE DOOR WILL NOT CLOSE IN ELECTRICAL OR MANUAL MODE.  REMOVED AND REPLACED LATCH ACTUATOR PER MM 52-32-09.
